Alert archive / Nebraska / River Flood Warnings in 2011
River Flood Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jun 27, 2011, 7:17 AM CDT for Saline County, Nebraska. It took effect at Jun 27, 2011, 10:48 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 7:17 AM CDT (12:17 UTC)
- In effect from
- Jun 27, 2011, 10:48 AM CDT
- Expired
- Jun 27, 2011, 6:58 PM CDT
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
County Saline County, NE
The radar
The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River near Crete (CRTN1). The gauge peaked at 18.81 ft at Jun 27, 2011, 1:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06881000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
551 WGUS43 KOAX 271218 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 717 AM CDT MON JUN 27 2011 ...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN NEBRASKA... BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC151-280017- /O.NEW.KOAX.FL.W.0039.110627T1713Z-110629T0400Z/ /CRTN1.1.ER.110627T1713Z.110628T0000Z.110628T1000Z.NO/ 717 AM CDT MON JUN 27 2011 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE BIG BLUE RIVER NEAR CRETE. * FROM THIS AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 AM MONDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL FIELDS CONTINUES. $$
4 follow-up statements
044 WGUS83 KOAX 271549 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1049 AM CDT MON JUN 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC151-280549- /O.EXT.KOAX.FL.W.0039.110627T1548Z-110629T0400Z/ /CRTN1.1.ER.110627T1401Z.110628T0000Z.110628T1000Z.NO/ 1049 AM CDT MON JUN 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR CRETE. * FROM THIS MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 18.3 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD BY LATE TUESDAY MORNING. * IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL FIELDS CONTINUES. $$ MILLER
541 WGUS83 KOAX 271918 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 218 PM CDT MON JUN 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC151-280918- /O.CON.KOAX.FL.W.0039.000000T0000Z-110629T0400Z/ /CRTN1.1.ER.110627T1401Z.110628T0000Z.110628T1000Z.NO/ 218 PM CDT MON JUN 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR CRETE. * AT 1:45 PM MONDAY THE STAGE WAS 18.8 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL FIELDS CONTINUES. $$
475 WGUS83 KOAX 272059 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 359 PM CDT MON JUN 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC151-281059- /O.EXT.KOAX.FL.W.0039.000000T0000Z-110628T1821Z/ /CRTN1.1.ER.110627T1401Z.110627T1800Z.110628T0021Z.NO/ 359 PM CDT MON JUN 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR CRETE. * AT 3:45 PM MONDAY THE STAGE WAS 18.5 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL FIELDS CONTINUES. $$
390 WGUS83 KOAX 272358 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 658 PM CDT MON JUN 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER... BIG BLUE RIVER NEAR CRETE AFFECTING SALINE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON FUTURE RISES FOR THE MISSOURI RIVER ARE AVAILABLE AT: WWW.WEATHER.GOV/OMAHA - SEE THE TOP NEWS OF THE DAY SECTION. && NEC151-280028- /O.CAN.KOAX.FL.W.0039.000000T0000Z-110628T1821Z/ /CRTN1.1.ER.110627T1401Z.110627T1800Z.110627T2237Z.NO/ 658 PM CDT MON JUN 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG BLUE RIVER NEAR CRETE. * AT 645 PM MONDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 18.0 FEET. * FELL BELOW FLOOD STAGE AROUND 530 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.4 FEET BY TOMORROW MORNING. * IMPACT...AT 18.0 FEET...ADDITIONAL FLOODING OF LOWLAND AGRICULTURAL FIELDS CONTINUES. $$ CHERMOK
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:48 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 27, 3:48 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 348 AM CDT MON JUN 27 2011 .DISCUSSION...TODAY THROUGH THURSDAY. TRAINING THUNDERSTORMS HAVE DEVELOPED OVER THE SRN CWA ON E/W AXIS OF BACKING LLVL JET AT 850MB IN THE VICINITY OF WARM FRONT SITUATED ALONG NEB/KS BORDER INTO NRN MO. MEANWHILE OUTFLOW FORCED BNDRY HAS KICKED OFF ANOTHER LINE OF CONVECTION FROM NE-SW NEB. UPPER SUPPORT VIA STOUT 850-250MB DIFFERENTIAL DIVERGENCE RESULTING IN GOOD SYNOPTIC SCALE LIFT OVER THE REGION JUST AHEAD OF A POTENT SHORTWAVE TROF MOVING SOUTH THRU THE DAKOTAS. 88D MOSAIC TRENDS AS WELL AS LATEST HRRR-3KM PROG SUGGEST STORM ACTIVITY SHOULD EXIT THE SRN CWA AROUND THE MORNING RUSH HOUR. REST OF TODAY AND TONIGHT MODELS SHOW COOL SURFACE HIGH PRESSURE GRADUALLY SETTLING IN OVER THE REGION. LATE TUESDAY MODELS PUSH THE SURFACE HIGH INTO THE OHIO VLY... ALLOWING MOIST BACKSIDE FLOW INTO THE CNTRL PLAINS. BY TUESDAY NIGHT...BNDRY LYR MOISTURE ADVECTION IS PRETTY SUBSTANTIAL WITH THETA-E INDICES AROUND -13C SUGGESTING HIGH POTENTIAL FOR ELEVATED CONVECTION...CONSIDERING STRONG 310K UPGLIDE DEVELOPING. HOWEVER... MODELS ARE IN GOOD AGREEMENT CAPPING STRENGTH WILL INCREASE DRAMATICALLY WHEN WELL AMPLIFIED UPPER RIDGE BUILDS OVER THE PLAINS. AT THIS POINT CANNOT TOTALLY DISCOUNT ISOLATED CONVECTION FIRING ON EASTERN EDGE OF CAP AND POSSIBLE INFLUENCE OF LLVL JET. DRY AND MUCH WARMER THEN WEDNESDAY AND THURSDAY WITH HIGH PRESSURE DOME IN PLACE OVER THE PLAINS. DEE && .AVIATION... TAF SITES KOFK/KOMA/KLNK 06Z TAFS DRIER AIRMASS FILTERING IN WITH COLD FRONT OVER ERN NEB THIS MORNING WAS PUSHING OVERNIGHT CONVECTION INTO NW MO/NE KS. MAIN AVN ISSUE THEN WILL BE INCREASING WINDS BEHIND FRONTAL PUSH. RELATIVELY TIGHT SFC PRESSURE GRADIENT WILL RESULT IN NW WINDS INCREASING THRU THIS MORNING WITH GUSTS AROUND 30KT. WINDS WILL GRADUALLY SUBSIDE TWD THE EARLY EVENING BUT REMAIN OUT OF THE NW THE REMAINDER OF THE FCST PD. NO CROSSWIND ISSUES ANTICIPATED. DEE && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 27, 4:14 AM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 414 AM CDT MON JUN 27 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-271700- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 414 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TODAY AND TONIGHT NON-SEVERE ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING EAST OF A LINE FROM ABOUT MACY TO FAIRBURY IN EASTERN NEBRASKA...AND ALL OF SOUTHWEST IOWA. WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS OVER MOST OF THE OUTLOOK AREA TUESDAY NIGHT...AS WELL AS THURSDAY NIGHT THROUGH SATURDAY NIGHT. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 27, 1:57 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
157 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 3 SSW LINCOLN 40.78N 96.71W
06/27/2011 E1.00 INCH LANCASTER NE PUBLIC
&&
VDEWALDLocal storm report, Jun 27, 2:02 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
202 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TSTM WND GST 4 NW LINCOLN 40.86N 96.75W
06/27/2011 M52 MPH LANCASTER NE ASOS
&&
VDEWALDSpecial weather statement, Jun 27, 2:11 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 211 AM CDT MON JUN 27 2011 IAZ079-090-NEZ067-270800- CASS NE-FREMONT IA-MILLS IA- 211 AM CDT MON JUN 27 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN CASS...NORTHWESTERN FREMONT AND MILLS COUNTIES UNTIL 300 AM CDT... AT 210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NEHAWKA...OR 30 MILES SOUTH OF OMAHA... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEHAWKA... PLATTSMOUTH... MURRAY... UNION... PACIFIC JUNCTION... GLENWOOD... MALVERN... THURMAN... TABOR... RANDOLPH... DEWALD
Special weather statement, Jun 27, 2:42 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 242 AM CDT MON JUN 27 2011 NEZ089-092-270830- GAGE NE-PAWNEE NE- 242 AM CDT MON JUN 27 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN PAWNEE AND SOUTHEASTERN GAGE COUNTIES UNTIL 330 AM CDT... AT 238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF SUMMERFIELD...OR 23 MILES SOUTHEAST OF BEATRICE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAWNEE CITY... DU BOIS... AREAS ALONG THE NEBRASKA AND KANSAS BORDER... DEWALD
Local storm report, Jun 27, 2:54 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
254 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL NEHAWKA 40.83N 95.99W
06/27/2011 E1.00 INCH CASS NE PUBLIC
&&
VDEWALDLocal storm report, Jun 27, 7:05 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
705 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN GLENWOOD 41.05N 95.74W
06/27/2011 M2.57 INCH MILLS IA CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N BLANCHARD 40.60N 95.22W
06/27/2011 M2.68 INCH PAGE IA TRAINED SPOTTER
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more | 52 min |
| Jun 26, 7:10 PM CDT | Areal Flood Advisory | OAX | Cedar, Knox, Madison, Pierce, Wayne | 97 min |
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 48 min |
| Jun 26, 7:31 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 44 min |
| Jun 26, 7:33 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 42 min |
| Jun 26, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Lancaster, Saunders | 36 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | OAX | Butler, Seward | 23 min |
| Jun 26, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more | 39 min |
| Jun 26, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 38 min |
| Jun 26, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 34 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy | 42 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 64 min |
| Jun 26, 8:45 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Washington | 3 hr |
| Jun 26, 9:08 PM CDT | Areal Flood Advisory | OAX | Cass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more | 2 hr |
| Jun 26, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Jun 26, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 44 min |
| Jun 26, 9:33 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 27 min |
| Jun 26, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Richardson | 43 min |
| Jun 26, 9:47 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 28 min |
| Jun 26, 10:01 PM CDT | Areal Flood Advisory | OAX | Gage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more | 86 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee, Richardson | 67 min |
| Jun 26, 10:22 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 38 min |
| Jun 26, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Seward | 48 min |
| Jun 27, 2:07 AM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Saline, Seward | 105 min |
| Jun 27, 2:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass | 45 min |
| Jun 27, 4:01 AM CDT | Areal Flood Advisory | OAX | Richardson | 3 hr |
Nearby
River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.